Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Nausea, breast tenderness, delayed periods, brown discharge, lower back cramps. Pregnancy or miscarriage?

I have been nausea for 2 weeks and breast tenderness for 1 week. My period is 5 days late. Today I started having brown discharge that has lasted all day. It is not heavy as a normal period. I also started having really bad lower back pain and cramping. I have thrown up 2 times today. I took a HPT 1 week ago that came back negative but I m afraid I maybe having an ectopic pregnacy or a miscarriage . Any advice before I go to the emergency room.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Anitra.. repeat the UPT test again to check for pregnancy...
its only 5 days post date, hence wait for 2 to 3 days and repeat it...
By USG the pregnancy will confirmed,...
do not worry about the ectopic pregnancy..

Take care..
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor